I have seen you post some stuff about thrush?? I think I may have it but have taken some antibiotics before. Not long term antibiotics though. would even short term antibiotics cause thrush or could it be due to something else such as hiv.
you stated that you had thrush but only after years. does thrush only come on later in hiv infection??
Thrush-- a yeast infection by any other name ( or as my dr put it diaper rash on the mouth -- classy eh ?)
I had been on two broad spectrum antibiotics back to back plus I was under stress dealing with the death of a family member living at a hospital not eating or sleeping well came back to where I live had sinus Inge toon went and for antibiotics. Half way through treatment crazy sore throat and weird taste in my mouth go to out patients he has well my dear you have thrush -- earth shattering the dr follows with when was you last blood work ( thinking he was going to HIV I said month a go and be he asked how was your sugars? Fine I said why? Well thrush is women is common symptom of nomdiagnosed or poorly manages diabetes given nystatin all gone,
Long term use of antibiotics kills off all your good flora the ones responsible for keeping the yeast in the mouth a bay-- but when the antibiotics rape all the good yeast runs rampant in the mouth sand the vagina of women
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.